He may have built up a tolerance to the effect of euphoria from the Dilaudid, but he still could od. He needs to be careful and someone should monitor him to make sure he is breathing. This medicine can severely depress the breathing at high doses like this. Even though he doesn't feel them, doesn't mean the respiratory system won't shut down. If this person does opiates in large amounts all the time, he has grown so dependent on them, he has become numb to the euphoria, and could kill himself accidently by trying to take more and more.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 5 Oct 2010 • 2 answers
I've been taking Dilaudid 8mg for over a year now and my insurance only covers the generic. Usually?
Posted 19 Jun 2012 • 3 answers
Posted 4 May 2013 • 1 answer
Posted 10 Dec 2014 • 3 answers